MathSciNet Relay Station
MathSciNet bibliographic data
MR218269 (36 #1356) 05.55
Szekeres, G.; Wilf, Herbert S. An inequality for the chromatic number of a graph. J. Combinatorial Theory 4 1968 1–3.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement